# SDR RAIA00610052

- Difficulty date: October 30, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 20,099 hours, 17,716 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 5584 - RIC - THRUST REVERSER DISAGREE AT 10 KTS.  MAINTENANCE DEFERRED THE NR 2 THRUST REVERSER IAW MEL PROCEDURES.
